# SDR IXXA20130924036

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24451
- Aircraft time: 52,282 hours, 18,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 85693
- Condition: Discharged
- Location: Emergency Lights
- Part time: 207 hours, 102 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER COMPARTMENT, RT SIDE EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHTING BATTERY PACK IAW AMM 33-51-07.  OPS CHECKED GOOD IAW AMM 33-51-00.
